Alert archive / Texas / Wind Advisories in 2007

Wind Advisory 12, NWS Fort Worth, TX

December 21, 200746 counties in Texas

NWS Fort Worth, TX issued this wind advisory at Dec 21, 2007, 2:46 PM CST for 46 counties in Texas. It took effect at Dec 22, 2007, 9:00 AM CST. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Dec 21, 2007, 2:46 PM CST (20:46 UTC)
In effect from
Dec 22, 2007, 9:00 AM CST
Expired
Dec 22, 2007, 9:00 PM CST
In force
12 hr
Issued by
NWS Fort Worth, TX
All 46 counties

Anderson County, TX, Bell County, TX, Bosque County, TX, Collin County, TX, Comanche County, TX, Cooke County, TX, Coryell County, TX, Dallas County, TX, Delta County, TX, Denton County, TX, Eastland County, TX, Ellis County, TX, Erath County, TX, Falls County, TX, Fannin County, TX, Freestone County, TX, Grayson County, TX, Hamilton County, TX, Henderson County, TX, Hill County, TX, Hood County, TX, Hopkins County, TX, Hunt County, TX, Jack County, TX, Johnson County, TX, Kaufman County, TX, Lamar County, TX, Lampasas County, TX, Leon County, TX, Limestone County, TX, McLennan County, TX, Milam County, TX, Mills County, TX, Montague County, TX, Navarro County, TX, Palo Pinto County, TX, Parker County, TX, Rains County, TX, Robertson County, TX, Rockwall County, TX, Somervell County, TX, Stephens County, TX, Tarrant County, TX, Van Zandt County, TX, Wise County, TX, Young County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 27 km from the middle of the area, began a volume at 20:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 8.8 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2007-12-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2007-12-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 77 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2631 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
77 m²/s²
0-3 km storm-relative helicity
182 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS74 KFWD 212046
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
246 PM CST FRI DEC 21 2007

...WIND ADVISORY IN EFFECT FOR ALL OF NORTH TEXAS ON SATURDAY...

.A COLD FRONT WILL PUSH THROUGH NORTH TEXAS TOMORROW...BRINGING
GUSTY NORTHWEST WINDS. EXPECT SUSTAINED SPEEDS OF 20 TO 30
MPH...WITH GUSTS UP TO 35 MPH.

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-220500-
/O.NEW.KFWD.WI.Y.0012.071222T1500Z-071223T0300Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO...
DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...
THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER...
SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...
BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL...
KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN...
EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND...
RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...
OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE...
ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY...
COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON...
MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE...
FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE...
KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA...
GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON...
ROCKDALE...HEARNE...FRANKLIN...CALVERT
246 PM CST FRI DEC 21 2007

...WIND ADVISORY IN EFFECT FROM 9 AM TO 9 PM CST SATURDAY...

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 9 PM CST SATURDAY. 

A COLD FRONT WILL PUSH THROUGH NORTH TEXAS TOMORROW...BRINGING
GUSTY NORTHWEST WINDS. EXPECT SUSTAINED SPEEDS OF 20 TO 30
MPH...WITH GUSTS UP TO 35 MPH.

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. BOATERS SHOULD USE EXTRA CAUTION WHEN
VENTURING ONTO AREA LAKES. TAKE ACTION TO SECURE TRASH
CANS...LAWN FURNITURE...HOLIDAY DECORATIONS...AND OTHER
LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG
WINDS.

$$

SCHULTZ
4 follow-up statements
000 
WWUS74 KFWD 220450
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
1050 PM CST FRI DEC 21 2007

...WIND ADVISORY IN EFFECT FOR ALL OF NORTH TEXAS SATURDAY...

.A STRONG COLD FRONT WILL PUSH THROUGH NORTH TEXAS SATURDAY
MORNING. STRONG AND GUSTY NORTHWEST WINDS WILL SPREAD ACROSS NORTH
TEXAS BEHIND THE FRONT. SUSTAINED WINDS OF 20 TO 30 MPH WITH
GUSTS UP TO 40 MPH ARE EXPECTED THROUGH MID EVENING. 

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-221300-
/O.CON.KFWD.WI.Y.0012.071222T1500Z-071223T0300Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO...
DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...
THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER...
SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...
BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL...
KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN...
EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND...
RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...
OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE...
ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY...
COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON...
MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE...
FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE...
KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA...
GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON...
ROCKDALE...HEARNE...FRANKLIN...CALVERT
1050 PM CST FRI DEC 21 2007

...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 9 PM CST
SATURDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 9 PM CST SATURDAY.

A STRONG COLD FRONT WILL PUSH THROUGH NORTH TEXAS SATURDAY
MORNING. STRONG AND GUSTY NORTHWEST WINDS WILL SPREAD ACROSS NORTH
TEXAS BEHIND THE FRONT. SUSTAINED WINDS OF 20 TO 30 MPH WITH
GUSTS UP TO 40 MPH ARE EXPECTED THROUGH MID EVENING. 

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. BOATERS SHOULD USE EXTRA CAUTION WHEN
VENTURING ONTO AREA LAKES. TAKE ACTION TO SECURE TRASH CANS...
LAWN FURNITURE...HOLIDAY DECORATIONS...AND OTHER LIGHTWEIGHT
OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS.

$$
000 
WWUS74 KFWD 221329
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
729 AM CST SAT DEC 22 2007

...WIND ADVISORY REMAINS IN EFFECT FOR ALL OF NORTH TEXAS UNTIL 9 PM...

.A STRONG COLD FRONT WILL PUSH THROUGH NORTH TEXAS TODAY. STRONG
AND GUSTY NORTHWEST WINDS WILL SPREAD ACROSS NORTH TEXAS BEHIND
THE FRONT. SUSTAINED WINDS OF 20 TO 30 MPH WITH GUSTS UP TO 40 MPH
ARE EXPECTED THROUGH MID EVENING.

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-222130-
/O.CON.KFWD.WI.Y.0012.071222T1500Z-071223T0300Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO...
DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...
THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER...
SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...
BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL...
KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN...
EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND...
RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...
OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE...
ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY...
COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON...
MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE...
FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE...
KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA...
GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON...
ROCKDALE...HEARNE...FRANKLIN...CALVERT
729 AM CST SAT DEC 22 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING. 

A STRONG COLD FRONT WILL SWEEP THROUGH NORTH TEXAS TODAY. STRONG
AND GUSTY NORTHWEST WINDS WILL SPREAD ACROSS NORTH TEXAS BEHIND
THE FRONT. SUSTAINED WINDS OF 20 TO 30 MPH WITH GUSTS UP TO 40 MPH
ARE EXPECTED THROUGH MID EVENING.

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. BOATERS SHOULD USE EXTRA CAUTION WHEN
VENTURING ONTO AREA LAKES. TAKE ACTION TO SECURE TRASH CANS...
LAWN FURNITURE...HOLIDAY DECORATIONS...AND OTHER LIGHTWEIGHT
OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS.

$$
000 
WWUS74 KFWD 221716
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
1116 AM CST SAT DEC 22 2007

...WIND ADVISORY REMAINS IN EFFECT FOR ALL OF NORTH TEXAS UNTIL
9 PM...

.STRONG AND GUSTY WEST TO NORTHWEST WINDS WILL CONTINUE ACROSS NORTH
TEXAS BEHIND A COLD FRONT MOVING THROUGH THE REGION. SUSTAINED WINDS OF
20 TO 30 MPH WITH GUSTS UP TO 40 MPH ARE EXPECTED THROUGH MID
EVENING.

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-230300-
/O.CON.KFWD.WI.Y.0012.000000T0000Z-071223T0300Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO...
DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...
THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER...
SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...
BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL...
KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN...
EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND...
RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...
OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE...
ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY...
COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON...
MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE...
FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE...
KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA...
GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON...
ROCKDALE...HEARNE...FRANKLIN...CALVERT
1116 AM CST SAT DEC 22 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING. 

STRONG AND GUSTY WEST TO NORTHWEST WINDS WILL CONTINUE ACROSS NORTH
TEXAS BEHIND A COLD FRONT MOVING THROUGH THE REGION. SUSTAINED WINDS OF
20 TO 30 MPH WITH GUSTS UP TO 40 MPH ARE EXPECTED THROUGH MID
EVENING.

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. BOATERS SHOULD USE EXTRA CAUTION WHEN
VENTURING ONTO AREA LAKES. TAKE ACTION TO SECURE TRASH CANS...
LAWN FURNITURE...HOLIDAY DECORATIONS...AND OTHER LIGHTWEIGHT
OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS.

$$

SCHULTZ
000 
WWUS74 KFWD 230254
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
854 PM CST SAT DEC 22 2007

...WIND ADVISORY WILL EXPIRE AT 9 PM CST THIS EVENING...

.SURFACE WINDS ARE DIMINISHING ACROSS NORTH TEXAS AND SHOULD
AVERAGE BELOW ADVISORY CRITERIA THE REST OF THE NIGHT. 

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-230400-
/O.EXP.KFWD.WI.Y.0012.000000T0000Z-071223T0300Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO...
DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...
THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER...
SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...
BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL...
KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN...
EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND...
RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...
OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE...
ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY...
COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON...
MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE...
FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE...
KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA...
GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON...
ROCKDALE...HEARNE...FRANKLIN...CALVERT
854 PM CST SAT DEC 22 2007

...WIND ADVISORY WILL EXPIRE AT 9 PM CST THIS EVENING...

THE WIND ADVISORY WILL EXPIRE AT 9 PM CST THIS EVENING. 

SURFACE WINDS ARE DIMINISHING ACROSS NORTH TEXAS AND SHOULD
AVERAGE BELOW ADVISORY CRITERIA THE REST OF THE NIGHT. WINDS OF 15
TO 25 MPH WITH SOME HIGHER GUSTS WILL REMAIN POSSIBLE THROUGH
MIDNIGHT...THEN THEY SHOULD DIMINISH EVEN MORE BEFORE DAYBREAK
AS SURFACE HIGH PRESSURE BUILDS EASTWARD OVER THE REGION.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this wind advisory went out at Dec 21, 10:57 AM CST, 3 hours 49 minutes earlier.

Area forecast discussion, Dec 21, 10:57 AM CST, 3 hours 49 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
1057 AM CST FRI DEC 21 2007

.AVIATION...
/18Z TAFS/
CIRRUS SHIELD WILL BE ON THE INCREASE THIS AFTERNOON. EXPECT
SOUTHEAST WINDS TO CONTINUE BETWEEN 10-15 KTS FOR MUCH OF THE
UPCOMING TAF PERIOD. LOW LEVEL MOISTURE WILL SPREAD NORTHWARD
TONIGHT AND HAVE KEPT PREVIOUS MENTION OF SCATTERED STRATUS AROUND
1500FT IN THE FORECAST. WINDS WILL GRADUALLY VEER AHEAD OF
APPROACHING COLD FRONT TOWARD THE END OF THIS TAF CYCLE. EXPECT
WEST WINDS AROUND 15KTS BY 15-16Z...AND NORTHWEST WINDS 20KTS GUSTING
TO 30KTS AFTER FRONTAL PASSAGE BY 18Z SATURDAY.

SCHULTZ

&&

.PREV DISCUSSION... /ISSUED 1020 AM CST FRI DEC 21 2007/

UPDATE...
FORECAST FOR TODAY LOOKS ON TRACK AND ONLY MINOR MODIFICATIONS WERE
MADE TO GRIDS FOR ONGOING TRENDS.  TR.92

AVIATION...
VFR CONDITIONS ARE EXPECTED THROUGH AT LEAST 06Z TONIGHT.
SOUTHERLY SURFACE WINDS WILL INCREASE THIS AFTERNOON TO AROUND 15
KNOTS. A STRONG LOW LEVEL JET THAT IS EXPECTED TO DEVELOP THIS
EVENING WILL RESULT IN A SURGE OF LOW LEVEL MOISTURE. THIS MAY
BRING SOME MVFR CEILINGS TOWARD THE END OF THE TAF FORECAST
PERIOD....08-12Z SATURDAY. A COLD FRONT WILL MOVE INTO THE
NORTHWESTERN PART OF THE NORTH TEXAS TOWARD 12Z...BUT WILL NOT
APPROACH THE METROPLEX TAF SITES UNTIL MID TO LATE SATURDAY
MORNING. #58

PREV DISCUSSION... /ISSUED 351 AM CST FRI DEC 21 2007/

DISCUSSION...
SURFACE HIGH PRESSURE OVER THE STATE THIS MORNING WILL CONTINUE TO
PUSH OFF TO THE SOUTHEAST AS CYCLOGENESIS TAKES PLACE IN THE TEXAS
PANHANDLE THIS AFTERNOON. THE WINDS TODAY WILL BE SLIGHTLY HIGHER
THAN YESTERDAY WITH SOME GUSTS OCCURRING THIS AFTERNOON. UPPER
LEVEL SYSTEM THAT WILL AFFECT NORTH TEXAS TOMORROW IS EVIDENT ON
WATER VAPOR SATELLITE MOVING ACROSS THE ROCKIES WITH A POSITIVE
TILT TO IT. SHORTWAVE ROUNDING THE BASE WILL HELP TO PUSH THE BASE
OF THE TROUGH INTO THE TEXAS PANHANDLE ON SATURDAY MORNING.
SURFACE LOW WILL MOVE ALONG THE RED RIVER AND CROSS NORTH TEXAS
AHEAD OF THE UPPER LEVEL TROUGH BRINGING A COLD FRONT INTO THE
WESTERN FRINGES OF THE CWA AROUND DAYBREAK TOMORROW. FRONT WILL
QUICKLY MOVE THROUGH THE REGION AND IS EXPECTED TO BE THROUGH THE
ENTIRE CWA BY NOON/EARLY AFTERNOON. STRONG WINDS UP TO 25-30 MPH
WILL OCCUR BEHIND THE FRONT AND TEMPERATURES WILL HAVE DROPPED AN
AVERAGE OF 10-20 DEGREES BY SATURDAY EVENING. THE NORTHWESTERN
COUNTIES WILL NOT SEE TEMPERATURES OUT OF THE 40S AS THEIR HIGH
TEMPERATURES WILL OCCUR NEAR OR JUST AFTER MIDNIGHT TONIGHT.
MODELS CONTINUE TO BACK OFF ON GENERATING PRECIPITATION OVER NORTH
TEXAS THEREFORE WILL LEAVE 20-30 PERCENT POPS...MAINLY OVER THE
EASTERN AND FAR NORTHERN COUNTIES. APPEARS MUCH OF THE RAIN WILL
OCCUR IN OKLAHOMA AND LOUISIANA.

THE SYSTEM THIS WEEKEND WILL BE THE FIRST OF SEVERAL SHORTWAVES
THAT WILL AFFECT THE AREA OVER THE NEXT WEEK. NEXT SHORTWAVE WILL
SWING ACROSS NORTH TEXAS ON MONDAY NIGHT. THE FRONT ASSOCIATED
WITH THIS SYSTEM IS NOT VERY WELL DEFINED BUT WILL BRING A
REINFORCING SHOT OF COLD AIR TO NORTH TEXAS. WEAK FRONT WILL
BACK DOOR INTO NORTH TEXAS ON MONDAY. HAVE BUMPED POPS INTO THE
CHANCE CATEGORY FOR MONDAY AFTERNOON AND NIGHT AS MODELS CONTINUE
TO INDICATE THAT GOOD ISENTROPIC LIFT OF GULF AIR OVER THE SHALLOW
COLD LAYER WILL PRODUCE SHOWERS OVER MUCH OF THE AREA.

THIRD SYSTEM COMES THROUGH ON WEDNESDAY WITH A COLD FRONT EXPECTED
IN THE MORNING. NEW 21/00Z EURO IS OVER 12 HOURS SLOWER WITH THE
FRONT THAN GFS/DGEX/HPC SO WILL STICK WITH CONSENSUS. MORE RAIN IS
POSSIBLE WITH THIS SYSTEM. THE FOURTH AND FINAL SYSTEM IS
FORECAST RIGHT AT THE END OF THIS FORECAST PACKAGE...COMING
THROUGH ON FRIDAY WITH ANOTHER POSSIBLY STRONG COLD FRONT.

TEMPERATURES OVER THE NEXT WEEK LOOK CHILLY BUT ARE NEAR AND BELOW
NORMAL VALUES. CHRISTMAS DAY MAY BE A LITTLE WET IN THE EARLY MORNING
BUT DRY AFTER THAT WITH TEMPERATURES STAYING IN THE UPPER 40S TO
LOWER 50S.

82/JLD

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  73  49  54  31  52 /   0  10  20  10   0
WACO, TX              73  52  59  33  55 /   0  10  10  10   0
PARIS, TX             70  48  56  27  50 /   0  10  30  10   0
DENTON, TX            71  48  51  27  51 /   0  10  20  10   0
MCKINNEY, TX          71  48  53  27  51 /   0  10  20  10   0
DALLAS, TX            72  51  53  32  52 /   0  10  20  10   0
TERRELL, TX           71  51  56  33  51 /   0  10  30  10   0
CORSICANA, TX         73  52  60  31  55 /   0  10  20  10   0
TEMPLE, TX            74  50  60  33  55 /   0  10  10  10   0

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Dec 21, 4:00 AM CST, 10 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS
NATIONAL WEATHER SERVICE FORT WORTH TX
400 AM CST FRI DEC 21 2007

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-221200-
ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA-
DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON-
HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS-
LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO-
PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT-
WISE-YOUNG-
400 AM CST FRI DEC 21 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

58

Nearby

Wind Advisories in Texas, 2007Every wind advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.